Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Faced dizzy, breathing difficulty leading to collapse due to severity of son's asthma. Cause?

My son had a bad asthma attack last night and was really struggling to breathe so Much that I thought I was gonna lose him. As he taking inhaler my legs started to go from Under me and I couldn t breathe, I started to feel faint. My husband helped my son as I swayed into the bedroom and collapsed on the floor . I tried to breathe deep and slowly and started to feel Better. Felt so dizzy . I was okay and my son had calmed and was better. When I a woke the next morning I had a bad migraine and led on the floor as I felt dizzy . This went after A while. We later took My son to a&e and I was shaking, again dizzy . I m concerned what happened? I ve fainted when I was very young but is it just down to the stress of the situation?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
this is called syncope this person has black out..everything starts appearing dark nad you feel light headed.. it usually happens due to sudden stress as you mentioned about your child having asthma attack.. if this happens often or without any stress you should visit your doctor for further assessment.. also get your hemoglobin checked.. because syncope attacks are more in anemic patients
thank you
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor